Previous |  Up |  Next


Title: Anti-holonomic jets and the Lie bracket (English)
Author: Krupka, Michal
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 34
Issue: 2
Year: 1998
Pages: 311-319
Summary lang: English
Category: math
Summary: Second order anti-holonomic jets as anti-symmetric parts of second order semi-holonomic jets are introduced. The anti-holonomic nature of the Lie bracket is shown. A general result on universality of the Lie bracket is proved. (English)
Keyword: jet
Keyword: semi-holonomic jet
Keyword: anti-holonomic jet
Keyword: velocity
Keyword: lie bracket
Keyword: natural differential operator
MSC: 53A55
MSC: 58A20
idZBL: Zbl 0915.58005
idMR: MR1645336
Date available: 2009-02-17T10:12:17Z
Last updated: 2012-05-10
Stable URL:
Reference: [1] Ehresmann, Ch.: Extension du calcul des jets aux jets non holonomes.C. R. Acad. Sci., Paris 239, 1762–1764 (1954). Zbl 0057.15603, MR 0066734
Reference: [2] Kolář I., Michor P. W., Slovák J.: Natural Operations in Differential Geometry.Springer-Verlag, Berlin, 434 p. (1993). MR 1202431
Reference: [3] Kolář I.: On the torsion of spaces with connection.Czechoslovak Math. J. 21 (96) 1971, 124–136. MR 0293531
Reference: [4] Krupka D., Janyška J.: Lectures on Differential Invariants.Folia Facultatis Scientiarum Naturalium Universitatis Purkynianae Brunensis, Mathematica, 1, University J. E. Purkyne, Brno. 193 p. (1990). MR 1108622
Reference: [5] Krupka D., Mikolášová V.: On the uniqueness of some differential invariants: $d$, $[,]$, $\nabla $.Czechoslovak Math. J. 34 (109) 1984, 588–597. Zbl 0571.53009, MR 0764440
Reference: [6] Krupka M.: First order natural operators on $G$-structures.Preprint No. GA 3/97, Dept. of Math. and Comp. Sc., Silesian Univ. Opava, 1997. MR 1255550
Reference: [7] Krupka M.: Natural operators on vector fields and vector distributions.doctoral dissertation, Masaryk University, Brno, 1995.
Reference: [8] Krupka M.: On the order reduction of differential invariants.Kowalski, O. et al. (eds.), Differential Geometry and its Applications. Proceedings of the 5th international conference, Opava, Czechoslovakia, August 24–28, 1992, Open Education and Sciences, Opava, Silesian Univ. Math. Publ. (Opava). 1, 321–334 (1993). MR 1255550
Reference: [9] Pradines J.: Representation des jets non holonomes par des morphisms vectoriels doubles soudés.CRAS Paris, series A 278, 1523–1526 (1974). MR 0388432
Reference: [10] Saunders D.: The Geometry of Jet Bundles.Cambridge Univ. Press, 1989. Zbl 0665.58002, MR 0989588


Files Size Format View
ArchMathRetro_034-1998-2_9.pdf 250.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo